MathSciNet Relay Station
MathSciNet bibliographic data
MR2595362 34C10 (26A12 34E10)
Pátíková, Zuzana Asymptotic formulas for nonoscillatory solutions of conditionally oscillatory half-linear equations. Math. Slovaca 60 (2010), no. 2, 223–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement